# SDR SWAA2021071981832

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FWD CARGO BAY BS500D LBL17 TO RBL 23 WL156. ; / [01] EVALUATED CORROSION ON BULKHEAD SUPPORT; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS FOUND WITHIN THE SRM. REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED FCB AFT BULKHEAD TO FLOOR SUPPORT BS500D LBL17 TO RBL23 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW BKD TO FLOOR SUPPORT ANGLE IAW SRM 51-40-05-0G-0 AND DWG 143A9481.; [05] VERIFIED LOCATED AND DRILLED NEW BKD TO FLOOR SUPPORT ANGLE IAW SRM 51-40-05-0G-0 AND DWG 143A9481; [06] OK TO INSTALL FCB AFT BULKHEAD TO FLOOR SUPPORT BS500D LBL17 TO RBL23; [07] VERIFIED OK TO INSTALL FCB AFT BULKHEAD TO FLOOR SUPPORT BS500D LBL17 TO RBL23.; [08] INSTALLED FCB FLOOR TO BULKHEAD SUPPORT BS500D; LBL17 TO RBL23; IAW SRM 51-40-02-0G-0; DWG 143A7902; [09] AND DRAWING 143A9471; [10] UPDATED PARTS INSTALL TABLE; [11] VERIFIED SUPPORT INSTALLATION; [12] VERIFIED JOB COMPLETE; [13] STILL AWAITING CERTIFIER ON EDIT BLOCK; [14] CERTIFIED STEP 8; [15] VERIFIED COMPLETE
